# SDR P5CA2016091900262

- Difficulty date: September 19, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 8,944 hours, 2,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EO 6753A341, MAIN DECK FLOOR POS, BS 620, LBL 33 SEAT TRACK CROWN LIPS DAMAGED IAW CONTROL 8017-2, EO 6753A361.  REPAIR DAMAGE FLOOR TRACK STA 620 MAIN DECK, CONDITION CK SATISFACTORY IAW AMM 25-58-21.
